Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 30, NWS Bismarck, ND

June 2, 2015Dickey County, LaMoure County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 2, 2015, 7:17 PM CDT for Dickey County, LaMoure County, North Dakota. It was in force for 58 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2015, 7:17 PM CDT (00:17 UTC)
Expired
Jun 2, 2015, 8:15 PM CDT
In force
58 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Dickey County, ND, LaMoure County, ND

The radar

The Aberdeen radar (KABR), 100 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 7:25 PM CDTHAIL 1.258 N Fullerton, NDHAILING AT TIME OF OBSERVATION
Jun 2, 7:30 PM CDTHAIL 2.258 N Fullerton, ND
Jun 2, 7:47 PM CDTHAIL 2.255 W La Moure, NDREPORT PASSED ON VIA SOCIAL MEDIA
Jun 2, 7:51 PM CDTHAIL 1La Moure, NDHAILING AT TIME OF OBSERVATION

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 2, 2:46 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 0.3 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2015-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2024 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2015-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2024 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1789 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
179 m²/s²
Significant tornado parameter
0.2
Supercell composite
6.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

907 
WUUS53 KBIS 030017
SVRBIS
NDC021-045-030115-
/O.NEW.KBIS.SV.W.0030.150603T0017Z-150603T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
717 PM CDT TUE JUN 2 2015

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN LAMOURE COUNTY IN SOUTHEASTERN NORTH DAKOTA...
  NORTHEASTERN DICKEY COUNTY IN SOUTHEASTERN NORTH DAKOTA...

* UNTIL 815 PM CDT

* AT 716 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
  OF LAMOURE...OR 14 MILES EAST OF EDGELEY...MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  LAMOURE AROUND 730 PM CDT.
  VERONA AROUND 755 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
GLOVER...BERLIN AND GRAND RAPIDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHEASTERN
NORTH DAKOTA.

LAT...LON 4619 9859 4647 9862 4663 9829 4663 9804
      4628 9804 4628 9801 4610 9801
TIME...MOT...LOC 0016Z 261DEG 24KT 4629 9843 

HAIL...1.00IN
WIND...60MPH
 
$$

SCHILD
4 follow-up statements
502 
WWUS53 KBIS 030026
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
726 PM CDT TUE JUN 2 2015

NDC021-045-030115-
/O.CON.KBIS.SV.W.0030.000000T0000Z-150603T0115Z/
LAMOURE ND-DICKEY ND-
726 PM CDT TUE JUN 2 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR EASTERN LAMOURE AND NORTHEASTERN DICKEY COUNTIES...

AT 725 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAMOURE...OR
15 MILES NORTHWEST OF OAKES...MOVING EAST AT 30 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  LAMOURE AROUND 730 PM CDT.
  VERONA AROUND 750 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
GLOVER...BERLIN AND GRAND RAPIDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHEASTERN
NORTH DAKOTA.

LAT...LON 4619 9859 4643 9860 4663 9829 4663 9804
      4628 9804 4628 9801 4610 9801
TIME...MOT...LOC 0025Z 262DEG 26KT 4629 9834 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
 
$$

SCHILD
319 
WWUS53 KBIS 030055
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
755 PM CDT TUE JUN 2 2015

NDC021-045-030115-
/O.CON.KBIS.SV.W.0030.000000T0000Z-150603T0115Z/
LAMOURE ND-DICKEY ND-
755 PM CDT TUE JUN 2 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR EASTERN LAMOURE AND NORTHEASTERN DICKEY COUNTIES...

AT 754 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF VERONA...OR 12 MILES NORTH OF OAKES...MOVING EAST AT 30 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  VERONA AROUND 800 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE GLOVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHEASTERN
NORTH DAKOTA.

LAT...LON 4625 9838 4650 9834 4663 9829 4663 9804
      4628 9804 4628 9801 4613 9801
TIME...MOT...LOC 0054Z 273DEG 27KT 4631 9816 

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
 
$$

SCHILD
289 
WWUS53 KBIS 030104
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
804 PM CDT TUE JUN 2 2015

NDC021-045-030115-
/O.CON.KBIS.SV.W.0030.000000T0000Z-150603T0115Z/
LAMOURE ND-DICKEY ND-
804 PM CDT TUE JUN 2 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHEASTERN LAMOURE AND NORTHEASTERN DICKEY COUNTIES...

AT 804 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VERONA...OR 12
MILES NORTH OF OAKES...MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN LAMOURE AND NORTHEASTERN DICKEY COUNTIES...INCLUDING THE
FOLLOWING LOCATIONS...GLOVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHEASTERN
NORTH DAKOTA.

LAT...LON 4627 9831 4635 9830 4641 9804 4628 9804
      4628 9801 4618 9801
TIME...MOT...LOC 0104Z 261DEG 24KT 4632 9806 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

SCHILD
719 
WWUS53 KBIS 030112
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
812 PM CDT TUE JUN 2 2015

NDC021-045-030121-
/O.EXP.KBIS.SV.W.0030.000000T0000Z-150603T0115Z/
LAMOURE ND-DICKEY ND-
812 PM CDT TUE JUN 2 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAMOURE AND
NORTHEASTERN DICKEY COUNTIES WILL EXPIRE AT 815 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER 
SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHEASTERN
NORTH DAKOTA.

LAT...LON 4627 9831 4635 9830 4641 9804 4628 9804
      4628 9801 4618 9801
TIME...MOT...LOC 0109Z 261DEG 24KT 4632 9806 

$$

SCHILD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 2:14 PM CDT, 5 hours 3 minutes earlier.

Area forecast discussion, Jun 2, 2:14 PM CDT, 5 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
214 PM CDT TUE JUN 2 2015

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 206 PM CDT TUE JUN 2 2015

MAIN FORECAST PROBLEM IN THE SHORT TERM PERIOD IS RISK OF SEVERE
WEATHER THIS AFTERNOON AND THIS EVENING. VERY MOIST AND UNSTABLE
ATMOSPHERE IS SETTING UP OVER CENTRAL NORTH DAKOTA THIS AFTERNOON.
SURFACE BASED CAPE VALUES ARE EXCEEDING 3000J/KG AS OF 1 PM THIS
AFTERNOON...WITH 30-35 KNOTS OF BULK SHEAR SOUTH CENTRAL...AND
PWATS IN EXCESS OF AN INCH OVER ALL BUT SOUTHWEST NORTH
DAKOTA...AND OVER 1.3 IN OVER THE JAMES RIVER VALLEY. A SURFACE
BOUNDARY REMAINS FROM WEST CENTRAL INTO NORTH CENTRAL NORTH DAKOTA
WITH SHOWERS AND EMBEDDED THUNDERSTORMS CONTINUING ALONG AND NORTH
OF THIS BOUNDARY. TO THE SOUTH... SURFACE LOW PRESSURE IS SITUATED
NEAR MOBRIDGE SOUTH DAKOTA WITH CLEAR TO PARTLY CLOUDY SKIES OVER
THE FAR SOUTHWEST AND SOUTH CENTRAL...AIDING IN THE SURFACE
DESTABILIZATION. WILL BE SENDING UP A SPECIAL 18Z SOUNDING TODAY.

MESOSCALE MODELS ARE GIVING VARIOUS SOLUTIONS ON HOW CONVECTION MAY
EVOLVE THIS AFTERNOON/EVENING. IN GENERAL...MESOSCALE MODELS HAVE
TRIED TO DEVELOP A FEW SUPERCELLS OVER WESTERN NORTH DAKOTA ALONG
THE FRONTAL BOUNDARY AND TRACKING SOUTHEAST ACROSS SOUTH CENTRAL
NORTH DAKOTA DURING THE MID TO LATE AFTERNOON. THEN ADDITIONAL
CONVECTION DEVELOPS LATE AFTERNOON/EARLY THIS EVENING OVER THE
JAMES RIVER VALLEY INTO SOUTH DAKOTA AND TRACKS EAST. LATEST WRF
DEVELOPS A QLCS OVER WESTERN NORTH DAKOTA AND TRACKS IT ACROSS THE
STATE. THE 12Z HOPWRF KEEPS CONVECTION PRETTY MUCH OUT OF THE CWA
TODAY WITH CELLS DEVELOPING JUST SOUTHEAST OF JAMESTOWN AND
TRACKING INTO SOUTHEAST NORTH DAKOTA. NO MATTER WHAT EVENTUALLY
HAPPENS...ANY THUNDERSTORMS THAT DO DEVELOP ACROSS THE SOUTHERN
HALF OF THE STATE WILL HAVE THE POTENTIAL TO BECOME SEVERE. LARGE
HAIL...DAMAGING WINDS WILL BE THE MOST OBVIOUS THREATS...BUT VERY
HEAVY RAIN WILL ALSO BE A THREAT AND A TORNADO CANNOT BE RULED OUT
WITH ANY DISCRETE SUPERCELL THUNDERSTORM THAT DEVELOPS.

THE SEVERE WEATHER THREAT SHOULD LESSEN FROM WEST TO EAST THIS
EVENING...MUCH EARLIER THAN LAST NIGHTS ROUND OF SEVERE WEATHER. AS
THE SURFACE LOW PRESSURE SYSTEM TRACKS EAST LATE TONIGHT AND
WEDNESDAY MODELS ARE INDICATING ABUNDANT LOW LEVEL STRATUS
DEVELOPING IN A NORTH FLOW. EXPECT A MUCH COOLER DAY WEDNESDAY
WITH SHOWERS ENDING ACROSS THE NORTH CENTRAL INTO THE JAMES RIVER
VALLEY WEDNESDAY MORNING.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 206 PM CDT TUE JUN 2 2015

AN ACTIVE WEATHER PATTERN WILL HIGHLIGHT THE LONG TERM.

EARLIER MODEL RUNS INDICATED AN UPPER LEVEL RIDGE OVER NORTH
DAKOTA THROUGH LATE WEEK. NOW INDICATIONS ARE THIS RIDGE WILL BE
FURTHER TO EAST...ALLOWING MOST OF NORTH DAKOTA TO RESIDE IN
SOUTHWEST FLOW ALOFT AS A DEEP UPPER LEVEL LONGWAVE TROUGH
DEVELOPS ACROSS THE WEST COAST. THIS WILL ALLOW NUMEROUS
SHORTWAVE TROUGHS TO TRAVERSE THE NORTHERN PLAINS. THIS WILL BRING
A NEARLY DAILY CHANCE FOR THUNDERSTORMS.

TEMPERATURES SHOULD GENERALLY BE IN THE 70S AND 80S DURING THE
AFTERNOON HOURS THROUGH THE WEEKEND.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 206 PM CDT TUE JUN 2 2015

SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE ACROSS THE NORTHWEST
AND NORTH CENTRAL INCLUDING KISN AND KMOT WITH MVFR TO EVEN IFR
CEILINGS. SCATTERED MVFR CEILINGS FROM KDIK TO KBIS AND KJMS ARE
EXPECTED TO LIFT THIS AFTERNOON. THUNDERSTORMS ARE EXPECTED TO
DEVELOP ACROSS THE SOUTHERN HALF THIS AFTERNOON AND TRACK
SOUTHEAST. ADDED A MENTION OF THUNDER THROUGH AROUND 21 UTC AT
KDIK...00 UTC AT KBIS AND 02 UTC AT KJMS. ANY STORM CAN EXPECT TO
HAVE MVFR-IFR CEILING/VSBYS IN VERY HEAVY RAIN. MVFR TO OCCASIONAL
IFR CEILINGS CONTINUE LATER TONIGHT INTO WEDNESDAY AS SURFACE FLOW
TURNS NORTH WITH LOWER STRATUS REMAINING THROUGH 18Z WEDNESDAY.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...TWH
LONG TERM...AJ
AVIATION...TWH
Hazardous weather outlook, Jun 2, 5:27 PM CDT, 1 hour 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
527 PM CDT TUE JUN 2 2015

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-032230-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
527 PM CDT TUE JUN 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL BE SCATTERED OVER THE AREA THIS AFTERNOON INTO
TONIGHT. SOME OF THE STORMS FROM MID AFTERNOON THROUGH THIS
EVENING COULD BE SEVERE WITH LARGE HAIL...DAMAGING WIND...AND VERY
HEAVY RAIN THAT COULD LEAD TO FLOODING OF POOR DRAINAGE AND LOW
LYING AREAS. THE GREATEST THREAT IS IN THE AREA SOUTH OF HIGHWAY 2
AND EAST OF HIGHWAY 85. ALSO...AN ISOLATED TORNADO IS POSSIBLE
LATER TODAY OVER THE FAR SOUTH CENTRAL INTO THE SOUTHERN JAMES
RIVER VALLEY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS...KEEP ALERT THROUGH THE DAY AND INTO THE EVENING. REPORT
ALL HAIL...WIND OVER 40 MPH...AND HEAVY RAIN TO THE NATIONAL
WEATHER SERVICE. PLEASE SUMMIT REPORTS TO OUR SOCIAL MEDIA PAGES
AT FACEBOOK.COM/NWSBISMARCK...TWITTER.COM/NWSBISMARCK OR GIVE US A
CALL AT 701-223-4582.

TWH

In the hours before

Local storm report, Jun 2, 6:36 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
636 PM CDT TUE JUN 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             2 S ST. ANTHONY         46.60N 100.91W
06/02/2015  M0.75 INCH       MORTON             ND   TRAINED SPOTTER

&&

MMATHEWS
Special weather statement, Jun 2, 6:36 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
636 PM CDT TUE JUN 2 2015

NDZ025-037-030015-
STUTSMAN-FOSTER-
636 PM CDT TUE JUN 2 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN STUTSMAN AND
SOUTHEASTERN FOSTER COUNTIES...

AT 635 PM CDT...A STRONG THUNDERSTORM WAS 11 MILES SOUTHWEST OF
BORDULAC...OR 13 MILES SOUTH OF CARRINGTON...MOVING EAST AT 20 MPH.

PEA SIZE HAIL...HEAVY RAIN...AND FREQUENT CLOUD TO GROUND LIGHTNING
CAN BE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KENSAL...BORDULAC...MELVILLE AND EDMUNDS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHEASTERN
NORTH DAKOTA.

LAT...LON 4720 9917 4733 9923 4746 9866 4718 9858
TIME...MOT...LOC 2335Z 257DEG 19KT 4726 9911
Local storm report, Jun 2, 6:44 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
644 PM CDT TUE JUN 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     HAIL             SOLEN                   46.39N 100.80W
06/02/2015  E1.75 INCH       SIOUX              ND   TRAINED SPOTTER

            HAILING AT TIME OF OBSERVATION.

&&

MMATHEWS
Local storm report, Jun 2, 6:52 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
652 PM CDT TUE JUN 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             8 SSW ST. ANTHONY       46.51N 100.98W
06/02/2015  M1.50 INCH       MORTON             ND   TRAINED SPOTTER

            HAIL LASTED 5 MINUTES

&&

MMATHEWS
Local storm report, Jun 2, 7:11 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
711 PM CDT TUE JUN 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             PINGREE                 47.16N  98.91W
06/02/2015  E2.25 INCH       STUTSMAN           ND   LAW ENFORCEMENT

&&

NHEINERT
Local storm report, Jun 2, 7:13 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
713 PM CDT TUE JUN 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             PRAIRIE KNIGHTS RESORT  46.27N 100.64W
06/02/2015  E1.75 INCH       SIOUX              ND   TRAINED SPOTTER

            HAIL LASTED FOR 10 MINUTES

&&

MMATHEWS

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 7:02 PM CDTSevere Thunderstorm WarningBISFoster, Stutsman58 min
Jun 3, 11:05 AM CDTRiver Flood WarningBISMcKenzie, Williams10 days

Nearby

Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.